# SDR DU4R2024031400017

- Difficulty date: March 14, 2024
- Submitted: March 15, 2024
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N504NK
- Make and model: Airbus A319-132
- Aircraft serial: 02473
- Aircraft time: 60,395 hours, 28,259 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Frm 27-28 S43-44
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT HAECO, LAKE CITY, FLORIDA FOUND FUSELAGE SKIN HAS CORROSION AT TCAS ANTENNA MOUNT BETWEEN FR 27 AND FR 28 AND STR. 43R TO STR. 44R.  S/O 634004 N/R 26839
